i decided not to take it due to all the listed side effects and told the neurologist. he told me to call him should i have further seizures.
Member has chosen to not make this information public.
Member not yet following any Pages.
@lisalucier, after three days of taking the Keppra, I had horrible, disturbing nightmares and I do not even watch horror movies. I was disemboweled, had my body stomped on, had my head severed from my body and worse. I have had no other seizures since 1/1/19. Doc has since prescribed Depakote. I have yet to take any of them. One side effect listed is diarrhea and I already have IBS-D so do not want that to continue. I also do not want to deal with depression, suicidal thoughts/attempts, or other mental/mood problems. The doctor could not pin my seizure to anything definite.
I was diagnosed with CAA by a neurologist in 2015 after a stroke and all the cognitive and physical effects that come with a stroke. Went for occupational therapy and physical therapy and after 6 months was able to go back to work. No one at any time provided me with any steps to take or future symptoms to expect. I am now retired and on Medicare. On Jan 1, 2019, I had a seizure which a new neurologist diagnosed as a generalized Tonic-clonic seizure. He tried putting me on anti-seizure medication (Keppra) which had extreme psychological side effects after only a few tablets. He took me off of it. Have had no new seizures since then. Before the seizure I was alway extremely exhausted and had a sleep study to qualify for a CPAP. After my seizure I have again been exhausted physically and mentally. I did not expect to have a seizure from my CAA or exhaustion from the CAA. Have been unable to find anything definitive online and doctors involve in my diagnosis have been quite close-lipped/unhelpful. Not sure where to go from here and am afraid of any other anti-seizure meds due to psychological side effects and wonder about necessity of drugging myself.